Solving boundary value problem and integral equation via bipolar R-metric space
Articles > Article · 2025
Authors: Gopinath Janardhanan, Gunaseelan Mani, Siluvai Rajkumar, Meltem Ege, Özgür EGE
Filomat, International, WoS, 2025, vol 39, pp 11919-11929
DOI: 10.2298/fil2533919j
Summary
In this paper, we introduce the concept of bipolar R-metric space. We prove some fixed point theorems with the covariant and contravariant mapping. We provide some examples to strength our obtained results. Also, we provide an application to integral equation and boundary value problem.